# SDR SWAA2024112659916

- Difficulty date: November 14, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241RF IS DISBONDED IN 2 LOCATIONS P/N 146A5810-466<[01] REMOVED & REPLACED CABIN FLOOR PANEL 241RF IN REFERENCE TO AMM 53-21-00.;[02] TOOLING CERTIFIED.;[03] C/W CORRECTIVE ACTION#1.;[04] REMOVED & REPLACED CABIN FLOOR PANEL 241RF IN REFERENCE TO AMM 53-21-00.
